# SDR 120B2020070800037

- Difficulty date: July 8, 2020
- Submitted: July 8, 2020
- Operation: Air carrier
- Aircraft: N36NE
- Make and model: Boeing 767323
- Aircraft serial: 25193
- Aircraft time: 99,613 hours, 15,783 cycles
- System (JASC): 5500 · Empennage Structure
- Part: Skin Panel
- Part number: 148T31501
- Condition: Chafed
- Location: Zone 300
- Part time: 99,613 hours, 15,783 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

EMPENAGE PANEL 148T3150-1 CHAFED.
